Hi I'm so pleased to have found this thread. I started Abemaciclib within 12 weeks of Tamoxifen and am now on cycle 3 (3rd month) of Abe. 150mg twice a day. I had a grade 3 tumour with 3 lymph nodes affected so fit the criteria for 2 years of Abe. I've had the same side effects as everyone mentioned here, the diarrhoea was horrible off and on for the first couple of months and also nasty stomach pains. These have definitely eased off now and when they do occur I'm quickly on the immodium and also buscopan which my oncologist recommended for the stomach pains. Also the low blood counts (I was tested every fortnight for the first 2 months, now monthly) and the need to be careful around infection. I'm very grateful to have the opportunity to take a drug so recently approved for people in my situation, my oncologist said it could potentially have the same effect as chemo in terms of recurrence risk reduction. At the same time I am really tired most of the time and find I get easily overwhelmed if I'm really busy at home or work. Then the hot flushes start (think that's the tamoxifen though?!) It's not easy trying to keep the wheels on everything! I'd like to say hang on in there to everyone else on the same combo as me, it will be worth it. Also if anyone has any tips for managing the fatigue or even just to tell me that needing a nap on the sofa after work is normal that would be great!
... View more